Viber/Whatsapp:+8615512139310 Email: kidneyservice@hotmail.com | Sitemap | RSS

Kidney Service China has always thrived on word of mouth. Our patients are our best advocates. read more

Whether you're a kidney disease patient or a doctor, we look forward to your visit.read more

Type your question and click GO. See the tips from experts for your own conditions. read more

What does each kidney disease treatment feel like? Find the best answer here.

Clean, quiet and well-equipped ward is always the best choice for patient.

Want more details about treatment efficiency and service quality? Read their stories!

Worried about inpatient life in an oversea hospital? Click here and find the truth!

Lupus With Diarrhea

Lupus With DiarrheaLupus, or SLE, can affect almost any part of patients’ body, but it affects the gastrointestinal system relatively uncommonly. However, some Lupus patients are plagued with diarrhea, one common gastrointestinal disorder. Why do Lupus patients have diarrhea? How to manage it?

How does Lupus affect gastrointestinal (GI) system?

Lupus is one autoimmune disease that can cause inflammatory reaction in any part of the body. The GI system is the body’s pathway for taking in, digesting and disposing foods and drinks what we consume. When GI system is involved in Lupus, a series of problems may occur.

In fact, not all of gastrointestinal disorders are always caused by Lupus attacks. Sometimes, these problems are traced to side effects of patients’ medications. For example, in order to manage Lupus, patients are always recommended to take anti-inflammatory drugs (NSAIDs) and corticosteroids, while diarrhea, nausea and vomiting are the common side effects of these medications.

Managements for diarrhea in Lupus patients

Firstly, patients should determine whether diarrhea is related to some medication. The method is to stop the drug which may cause this disorder. If this symptom disappear, patients are suggested to restart the drug and see whether diarrhea returns. If diarrhea returns, it means this problem is caused by this drug. If not, patients can determine other drugs according to this method. Once the drug which causes patient’s diarrhea is found out, patients should consult their doctor or doctor from Kidney Service China to change their medications.

If patient’s diarrhea is due to Lupus, patients should take fundamental therapies to treat their Lupus. Then, the related symptoms will disappear naturally. Until now, steroids, Plasma Exchange and Immunotherapy are effective to treat Lupus. Try to choose the best treatment based on patient’s illness condition.

If you are suffering from diarrhea and Lupus, you can ask help online to seek more effective management.

  • Tag: Lupus Nephritis Symptoms Lupus Nephritis
  • previous:Lower Limb Edema and Proteinuria 4+ for Lupus Nephritis
    next:Is There Anything I Can Take to Remove Protein from Kidney with Lupus

    Leave your question here, so kidney experts will give you the answer in 24 hours.

    Full Name:
    Gender:
    Age:
    Kidney Disease:
    Country:
    Email: *
    Phone Number:
    Skype:
    Whatsapp:
    Viber:
    Disease Description:
    Medical Report:


    Make an Appointment with Our Renal Expert Team in Your Country